Virginia, 2010Damaging Winds in Virginia, June 22, 2010
June 22, 2010 · NWS RNK · 2 events in 2 counties and zones
A few thunderstorms formed over southeast West Virginia during the evening of the 22nd and moved southeast into far western Virginia before weakening. A few of these storms were strong enough to produce wind damage across Tazewell and Smyth counties.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $8,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A few thunderstorms formed over southeast West Virginia during the evening of the 22nd and moved southeast into far western Virginia before weakening. A few of these storms were strong enough to produce wind damage across Tazewell and Smyth counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Jun 22, 6:35 PM EST, 56 minutes earlier.
Area forecast discussion, Jun 22, 6:35 PM EST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
735 PM EDT TUE JUN 22 2010
.SYNOPSIS...
LOW PRESSURE WAS OVER THE EASTERN GREAT LAKES WITH A WARM FRONT
ACROSS PENNSYLVANIA AND NEW JERSEY AND A COLD FRONT TRAILING
THROUGH THE OHIO VALLEY. THE LOW WILL MOVE NORTHEAST WEDNESDAY AND
THURSDAY AND PUSH A WEAK COLD FRONT THROUGH OUR REGION BY FRIDAY
MORNING. AS A RESULT...HOT AND MUGGY WEATHER...ALONG WITH AN
INCREASING THREAT FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS...WILL
CONTINUE INTO FRIDAY.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
A LINE OF SHOWERS AND THUNDERSTORMS WAS DEVELOPING EAST OF THE
BLUE RIDGE ON AN OLD OUTFLOW BOUNDARY. SPC AND MSAS ANALYSIS
SHOWS AND AXIS OF RELATIVELY MORE UNSTABLE AIR BUT STILL LITTLE
SHEAR. DAYTIME HEATING AND SURFACE DEW POINTS IN THE MID TO UPPER
60S HAS PUSHED THE CAPE TO AROUND 1500 J/KG. EXPECT THE LINE TO
CONTINUE TO FILL IN AS IT MOVES SOUTHEAST FOR THE REST OF THE
AFTERNOON.
THE CLUSTER OF SHOWERS AND THUNDERSTORMS IN ILLINOIS AND INDIANA
IS EXPECTED TO MOVE EAST THIS AFTERNOON AND EVENING AND REACH WEST
VIRGINIA AFTER 00Z. BOTH THE HRRR...LOCAL WRF AND SREF SHOW
PRECIPITATION COMING BACK INTO THE FORECAST AREA WELL AFTER 00Z
THEN POSSIBLE HOLDING TOGETHER ALL THE WAY ACROSS THE NORTHERN
COUNTY WARNING AREA AND INTO CENTRAL VIRGINIA BEFORE DISSIPATING
AROUND 06Z. KEPT HIGHEST PROBABILITY OF RAIN IN THE EASTERN
COUNTY WARNING AREA THIS EVENING AND IN THE NORTHERN PART OF THE
FORECAST AREA OVERNIGHT.
STAYED CLOSE TO GUIDANCE FOR LOW TEMPERATURES TONIGHT. BLUEFIELD
WILL BE CLOSE TO SETTING A RECORD FOR WARM MINIMUM TEMPERATURE FOR
JUNE 23.
MODELS KEEP 850 TEMPERATURES IN THE +20 TO +22 RANGE THROUGH
WEDNESDAY. MAV HAS BEEN TOO WARM THE PAST FEW DAYS IN MOST
LOCATIONS BUT WITH LOW LEVELS SO WARM IT MAY END UP PERFORMING
OKAY FOR HIGHS ON WEDNESDAY.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
WILL HAVE REMNANTS OF CONVECTION GOING WED EVENING...AND AT THIS
POINT IT IS TOO TOUGH TO TELL WHERE THERE MAY BE A HIGHER CHC-
THOUGH WITH A RIDGE BUILDING ALOFT AND A LOW LEVEL WEST FLOW THE
WESTERN SLOPES AREAS AND POSSIBLY LEE TROUGH WOULD BE THE BEST BET.
SINCE WE ARE NOT EXPECTING MORE THAN 30 PERCENT COVERAGE WED
AFTERNOON...HAVE KEPT POPS SLIGHT CHC THROUGH MIDNIGHT ACROSS THE
CWA. WILL BE ANOTHER MILD NIGHT...WITH WARM AIR ADVECTION AND A
WEST WIND. HAVE KEPT TEMPS UPPER 60S TO LOWER 70S MOST LOCATIONS.
ON THURSDAY...ALL MODELS ARE IN GOOD AGREEMENT THAT ANOTHER STRONG
SHORT WAVE WILL TRACK THROUGH THE GREAT LAKES REGION AND NE U.S.
FLATTENING THE RIDGE AND BRINGING A COOL FRONT TOWARD THE CWA IN THE
AFTERNOON. A STRENGTHENING WEST FLOW INTO THE CWA WILL BRING SOME OF THE
WARMEST AIR OF THE SUMMER SO FAR...AND DOWNSLOPE EAST OF THE MTNS
WILL BRING HIGHS WELL INTO THE 90S. A FEW RECORDS MAY BE
THREATENED...SUCH AS BLF AND LYH- SEE CLIMATE SECTION BELOW FOR
RECORDS. AGAIN...THERE WILL BE SUFFICIENT MOISTURE FOR TSTMS TO
DEVELOP...AND THE SHORT WAVE MAY HELP ORGANIZE TSTMS IN THE
MTNS...ESPECIALLY SE WV AND THE HIGHLANDS OF VA. THE WEST WIND WILL
TEND TO KEEP MOST ACTIVITY ON THE WESTERN SLOPES...AND THEN POSSIBLY
A LEE TROUGH. MAIN CHANGE IN THE FCST AT THIS POINT IS THE TIMING-
LOOKS LIKE THE SHORT WAVE IS A LITTLE QUICKER...SO I HAVE HIGHEST
POPS IN THE LATE AFT/EARLY EVENING...RATHER THAN JUST THU EVENING.
CONVECTION THURSDAY AND PASSAGE OF THE WEAK COOL FRONT WILL PUSH
DEEPER MOISTURE INTO NC...AND TSTM CHANCES FOR FRIDAY WILL BE MAINLY
ACROSS NW NC AND SOUTHSIDE VA EXTENDING UP ALONG THE BLUE RIDGE INTO
SW VA. TEMPS FRIDAY WILL BE CLOSER TO NORMAL- MID 80S TO LOWER 90S.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
LONGER TERM PATTERN STARTS WITH A STRONG UPPER RIDGE REMAINING
ACROSS THE GULF COAST REGION AND SERN U.S. WITH A SERIES OF SHORT
WAVES CONTINUING TO MOVE ACROSS THE GREAT LAKES REGION AND NERN U.S.
THIS WILL LIKELY KEEP THE AREA ON THE SOUTH...OR WARM SIDE OF THE
SHORT WAVE TRACK AND BAROCLINIC ZONE THROUGH THE WEEKEND AND INTO AT
LEAST MONDAY. MODELS ARE ADVERTISING A CHANGE IN THE PATTERN NEXT
WEEK...WITH A STRONG TROUGH DEVELOPING IN THE EASTERN U.S. BY
TUESDAY. THIS WOULD BRING DRIER WEATHER AND COOLER THAN NORMAL TEMPS
FOR THE AREA...BUT LIKELY WEDNESDAY AT THIS POINT- AFTER A COLD
FRONTAL PASSAGE ON TUESDAY. FOR THIS REASON...WE WILL BE CARRYING
SLIGHT TO LOW CHCS OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS
THROUGH THE LON TERM PERIOD...WITH TEMPERATURES RUNNING A LITTLE
ABOVE NORMAL.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
COMPLEX OF STORMS MOVING THROUGH SOUTHERN WEST VA AND EASTERN KY
HAVE A GOOD CHC OF AFFECTING KBLF IN THE NEXT HOUR OR TWO. SOME IFR
CONDS POSSIBLE BETWEEN 0Z AND 2Z. CONFIDENCE IS ONLY AVG SINCE
STORMS MAY TAKE ON MORE OF A SOUTHERLY COMPONENT AS THEY NEAR THE
HIGHER ELEVATIONS OF SE WEST VA. FOG FORECASTED AT KLWB TONIGHT
MAY BE MITIGATED BY DEBRIS CLD ACROSS THE LOWER OHIO VALLEY LATE
TONIGHT. ALSO...DEPENDING UPON RAINFALL AT BLF...IFR VIS
REDUCTIONS MAY OCCUR AFTER STORMS DEPART...AND THEN AGAIN LATE
TONIGHT. WILL LEAVE THIS OUT OF THE TAF FOR NOW.
SURFACE DEW POINTS TONIGHT ARE FORECAST TO STAY IN THE MID TO
UPPER 60S. HAVE SOME MVFR IN FOR LYH AND DAN AFTER 06Z AND LIFR IN
AT LWB AFT 09Z. ANY VALLEY FOG WILL DISSIPATE QUICKLY AFTER
SUNRISE ON WEDNESDAY. ISOLATED TO SCATTERED CONVECTION IS POSSIBLE
AGAIN ON WEDNESDAY....DEPENDENT UPON THE TRACK OF ANY LEFTOVER
MCS/OUTFLOW WHICH DEVELOPS ACROSS THE OHIO VALLEY DURING THE
MORNING.
A WEAK COOL FRONT WILL DIVE IN FROM THE NORTHWEST ON THURSDAY
BEFORE STALLING OR WASHING OUT BY THE END OF THE WEEK. THIS MAY
BRING A BETTER SHOT AT SEEING MORE CONVECTIVE COVERAGE AND
ASSOCIATED VISIBILITY/CEILING RESTRICTIONS ON THURSDAY...WITH THE
THREAT POSSIBLY LINGERING INTO FRIDAY ACROSS THE SOUTHERN AREAS
(KDAN). SATURDAY AND SUNDAY WILL AGAIN SEE AIRMASS TYPE DIURNAL
THUNDERSTORMS EACH AFTERNOON AND EVENING.
&&
.CLIMATE...
EXTREME HIGH TEMPERATURES POSSIBLE THIS WEEK WITH RECORDS BEING
THREATENED IN THE MOUNTAINS.
JUN 22 JUN 23 JUN 24
ROA 99 (1933) 98 (1914) 103 (1930)
LYH 100 (1933) 98 (1911) 98 (1930)
DAN 98 (1981) 100 (1988) 102 (1988)
BLF 90 (1988) 90 (1988) 87 (1998)
RNK 93 (1964) 92 (1988) 93 (1988)
SOME OVERNIGHT LOWS MAY BE WARM ENOUGH TO SET RECORDS AS WELL.
JUN 23 JUN 24
ROA 75 (1996) 72 (1956)
LYH 77 (1996) 74 (1921)
DAN 74 (1981) 73 (1996)
BLF 69 (1988) 68 (1996)
RNK 66 (1981) 67 (1956)
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.
&&
SYNOPSIS...AMS
NEAR TERM...AMS
SHORT TERM...JJ
LONG TERM...JJ
AVIATION...AMS/KM
CLIMATE...Hazardous weather outlook, Jun 22, 1:43 PM EST, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
243 PM EDT TUE JUN 22 2010
VAZ007-010>014-016>020-022>024-032>035-043>047-058-059-WVZ042>045-
231100-
TAZEWELL-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CARROLL-FLOYD-CRAIG-
ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-
BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-
HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-GREENBRIER-
243 PM EDT TUE JUN 22 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. THE PRIMARY THREATS FROM ANY STORMS THAT DO BECOME SEVERE
AREA STRONG DAMAGING WINDS AND HEAVY RAIN.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
ADDITIONAL SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED MAINLY
DURING THE AFTERNOON AND EVENING HOURS ON WEDNESDAY AND THURSDAY.
SOME OF THE STRONGER STORMS MAY BE ACCOMPANIED BY HEAVY
RAIN...STRONG WINDS...AND HAIL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ004>006-231100-
STOKES-ROCKINGHAM-CASWELL-
243 PM EDT TUE JUN 22 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
AN AIR QUALITY ALERT IS IN EFFECT THROUGH TONIGHT.
ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
OR MOVE SOUTHEAST INTO THE AREA THIS AFTERNOON...AND CONTINUE INTO
THIS EVENING BEFORE WEAKENING OR DISSIPATING. SOME OF THE STRONGER
STORMS MAY PRODUCE HEAVY RAIN AND STRONG GUSTY WINDS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE AIR QUALITY ALERT WILL REMAIN IN EFFECT THROUGH 9PM
WEDNESDAY.
ADDITIONAL ISOLATED TO WIDELY SCATTERED THUNDERSTORM ACTIVITY IS
EXPECTED MAINLY DURING THE AFTERNOON AND EVENING HOURS ON WEDNESDAY
AND THURSDAY. SOME OF THE STRONGER STORMS MAY BE ACCOMPANIED BY
HEAVY RAIN...STRONG WINDS...AND HAIL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ001>003-018>020-VAZ009-015-231100-
ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-YADKIN-SMYTH-GRAYSON-
243 PM EDT TUE JUN 22 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA AND SOUTHWEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP OVER OR MOVE SOUTHEAST INTO THE AREA THIS AFTERNOON...AND
CONTINUE INTO THIS EVENING BEFORE WEAKENING OR DISSIPATING. SOME
OF THE STRONGER STORMS MAY PRODUCE HEAVY RAIN AND STRONG GUSTY
WINDS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
ADDITIONAL WIDELY SCATTERED TO SCATTERED THUNDERSTORM ACTIVITY IS
EXPECTED MAINLY DURING THE AFTERNOON AND EVENING HOURS ON
WEDNESDAY AND THURSDAY. SOME OF THE STRONGER STORMS MAY BE
ACCOMPANIED BY HEAVY RAIN...STRONG WINDS...AND HAIL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 22, 1:45 PM EST, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
245 PM EDT TUE JUN 22 2010
VAZ033-044-221915-
FRANKLIN VA-PITTSYLVANIA VA-
245 PM EDT TUE JUN 22 2010
...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN AND PITTSYLVANIA
COUNTIES...
AT 242 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF ROCKY MOUNT...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT FREQUENT
CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN OR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR SOUTHERN SMITH MOUNTAIN LAKE AROUND 300 PM
AND SAGO AROUND 315 PM.
LAT...LON 3684 7975 3712 7983 3719 7973 3719 7971
3717 7971 3715 7966 3712 7965 3709 7961
3708 7962 3705 7959 3704 7956 3694 7947Special weather statement, Jun 22, 1:49 PM EST, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
249 PM EDT TUE JUN 22 2010
NCZ003-019-020-221915-
SURRY NC-WILKES NC-YADKIN NC-
249 PM EDT TUE JUN 22 2010
...SCATTERED THUNDERSTORMS WILL AFFECT SURRY...WILKES AND YADKIN
COUNTIES...
AT 247 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER ELKIN...MOVING
SOUTH AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT FREQUENT
CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN OR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR PLEASANT HILL AROUND 300 PM AND SWANCREEK
AROUND 315 PM.
LAT...LON 3604 8065 3605 8092 3629 8096 3635 8069
3614 8045 3611 8046 3609 8050 3604 8049
3603 8058Special weather statement, Jun 22, 4:23 PM EST, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
523 PM EDT TUE JUN 22 2010
NCZ004-222145-
STOKES NC-
523 PM EDT TUE JUN 22 2010
...A STRONG THUNDERSTORM WILL AFFECT STOKES COUNTY...
AT 522 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF
KING...MOVING SOUTH AT 10 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3625 8020 3625 8031 3632 8036 3634 8018
3625 8007 3625 8008 3625 8019Special weather statement, Jun 22, 6:53 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
753 PM EDT TUE JUN 22 2010
VAZ007-009-010-WVZ042-230100-
BLAND VA-MERCER WV-SMYTH VA-TAZEWELL VA-
753 PM EDT TUE JUN 22 2010
...STRONG THUNDERSTORMS WILL AFFECT BLAND...MERCER...SMYTH AND
TAZEWELL COUNTIES...
AT 752 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 9 MILES
WEST OF PINEVILLE TO 7 MILES SOUTHWEST OF WELCH TO 13 MILES NORTHWEST
OF RICHLANDS TO 15 MILES SOUTHWEST OF HURLEY...MOVING SOUTHEAST AT 25
MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT FREQUENT
CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR JEWELL RIDGE AROUND 815 PM...RAVEN AROUND
830 PM...COALDALE AROUND 845 PM AND MONTCALM AROUND 900 PM.
LAT...LON 3720 8178 3725 8175 3721 8167 3721 8154
3726 8149 3729 8140 3741 8132 3742 8129
3745 8130 3751 8124 3742 8098 3726 8099
3700 8136 3688 8179 3692 8183 3698 8178
3714 8191Thunderstorm Wind, Tazewell
- When
- June 22, 7:31 PM EST
- Where
- Tazewell County, 1.1 mi E of Richlands
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 37.100, -81.800
Numerous trees were blown down by thunderstorm winds along with power outages in Richlands. Damage amounts are estimated.
Thunderstorm Wind, Smyth
- When
- June 22, 8:03 PM EST
- Where
- Smyth County, 2.15 mi SSE of Chatham Hill
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 36.920, -81.510
Trees were blown down on BF Buchanan Highway near Hungry Mother State Park. Damage amounts are estimated.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Iowa, June 22 to 24, 2010$1.9 million · EF1 · 47 events
- Heat in Arkansas, June 22, 20101 death · 1 event
- Rip Current in New York, June 22, 20101 death · 1 event
- Flash Flooding and Flooding in Indiana, June 22 to 23, 2010$3.5 million · 1 in hail · 20 events
- Flooding in Iowa, June 22 to 30, 2010$3.5 million · 8 events
- Tornado and Hail in Wyoming, June 22, 2010$405,000 · EF0 · 22 events
- Flooding in Illinois, June 22 to 26, 2010$500,000 · 2 events
- Tornado in Pennsylvania, June 22, 2010$100,000 · EF1 · 1 event
- Flood in Illinois, June 22 to 28, 2010$250,000 · 1 event
- Flood in Iowa, June 22, 2010$250,000 · 1 event
- Flood in Missouri, June 22, 2010$250,000 · 1 event
- Flood in Illinois, June 22 to 28, 2010$250,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 241003, 241004.